, J

, M for all (t, s) ? ? such that (x 0 ? t, y 0 ? s) ? supp(J)

. =-m-for-x-?,

, Now repeat all the computations with z = x 0 + b ? a instead of

, 0 and achieves a global maximum at (x 0 , y 0 ) ??. If (x 0 , y 0 ) ? R × ?, then the previous argument holds and u is constant on R × {y 0 }. If (x 0 , y 0 ) ? R × ??, then we have the following alternative -Either R×? J(x 0 ?t, y 0 ?s)(u(t, s)?u(x 0 , y 0 ))dtds = 0 and then the previous argument holds

, Applying the Hopf Lemma to Mu = ?u + ?(y)u x , we obtain a contradiction since

, The multidimentional Maximum Principle holds for Kernel of the form J(x, y, s) = k(x)k(y, s) with -k ? L 1 (R) is a positive continuous kernel such that [?b, ?a] ? [a, b] ? supp(k) for some 0 ? a < b . -k(y, s) is a positive continuous kernel, which satisfy the following properties : ? y ?? ? s y ??

, Whether generalizations of our Maximum Principle to operators such as L := R×? J(x ? t, y ? s)(u(t, s) ? u(x, y))dtds + d(y)u y hold, is still open. An equivalent of the Hopf Lemma for that case must be

S. Agmon and L. , Nirenberg Properties of solutions of ordinary differential equations in Banach space, Comm. Pure Appl. Math, vol.16, pp.121-239, 1963.

J. Alexander, R. Gardner, and C. , Jones A topological invariant arising in the stability analysis of travelling waves, J. Reine Angew. Math, vol.410, pp.167-212, 1990.

N. D. Alikakos, P. W. Bates, and X. , Chen Periodic traveling waves and locating oscillating patterns in multidimensional domains, Trans. Amer. Math. Soc, vol.351, issue.7, pp.2777-2805, 1999.

D. G. Aronson and H. F. , Weinberger Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, Partial differential equations and related topics, vol.446, pp.5-49, 1974.

P. W. Bates, P. C. Fife, X. Ren, and X. Wang, Travelling Waves in a convolution model for phase transition, Arch. Rational Mech. Anal, vol.138, pp.105-136, 1997.

H. Berestycki and F. , Hamel Front propagation in periodic excitable media, Comm. Pure Appl. Math, vol.55, issue.8, pp.949-1032, 2002.

H. Berestycki and B. , Larrouturou Quelques aspects mathématiques de la propagation des flammes prémélangées, (French) [Some mathematical aspects of premixed flame propagation] Nonlinear partial differential equations and their applications, Pitman Res. Notes Math. Ser, vol.220, pp.65-129, 1991.

H. Berestycki, B. Larrouturou, and J. M. , Roquejoffre Stability of travelling fronts in a model for flame propagation. I. Linear analysis, Arch. Rational Mech. Anal, vol.117, issue.2, pp.97-117, 1992.

H. Berestycki and L. , Nirenberg Monotonicity, symmetry and antisymmetry of solutions of semilinear elliptic equations, J. Geom. Phys, vol.5, issue.2, pp.237-275, 1988.

H. Berestycki and L. Nirenberg, Some qualitative properties of solutions of semilinear elliptic equations in cylindrical domains, Analysis, pp.497-572, 1990.

H. Berestycki and L. , Nirenberg Travelling fronts in cylinder, Ann. Inst. Henri Poincaré, vol.9, pp.497-572, 1992.

H. Berestycki and L. , Nirenberg On the Method of Moving Planes and the Sliding Method, Bol. da Soc. Brasileira de Math, vol.22, issue.1, pp.1-37, 1991.

H. Berestycki, L. Nirenberg, and S. R. , Varadhan The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, Comm. Pure Appl. Math, vol.47, issue.1, pp.47-92, 1994.

H. Berestycki, B. Nikolaenko, and B. , Sheurer Travelling Wave Solutions to Combustion Models and their Singular Limits, SIAM J. Math. Anal, vol.16, issue.6, pp.1207-1242, 1985.

J. Carr and A. , Chmaj Uniqueness of travelling waves for nonlocal monostable equations

X. Chen, Generation and propagation of interfaces for reaction-diffusion equations, J. Differential Equations, vol.96, issue.1, pp.116-141, 1992.

X. and C. Existence, Uniqueness and asymptotic Stability of Travelling Fronts in non-local Evolution Equations, Adv. Differential. Equation, vol.2, pp.125-160, 1997.

P. Clavin, Premixed combustion and gas dynamics, Annual review of fluid mechanics, vol.26, pp.321-352, 1994.

P. Clavin and F. A. , Williams Theory of premixed flame propagation in large-scale turbulence, J. Fluid Mechanics, vol.90, pp.589-604, 1979.

J. Coville, Travelling wave in non-local reaction diffusion equation with ignition nonlinearity

J. Coville, On the uniqueness and monotonicity of solution of non-local reaction-diffusion equation

J. Coville and L. , Dupaigne Min-Max formula for travelling front speed of Non-local reactiondiffusion equation

J. Coville and L. , Dupaigne On a Nonlocal reaction diffusion equation arising in population dynamics

A. De-masi, E. Gobron, and . Presutti, Travelling Fronts in non-local Evolution Equations, Arch. Rat. Mech. Anal, vol.132, issue.2, pp.143-205, 1995.

A. De-masi, E. Orlandi, E. Presutti, and L. , Triolo Motion by Curvature by Scaling non-local Evolution Equation, J. Stat. Physics, vol.73, issue.3-4, pp.543-570, 1993.

A. De-masi, E. Orlandi, E. Presutti, and L. , Triolo Stability of the interface in a model of phase separation, Proc. Roy. Soc. Edinburgh, vol.124, issue.5, pp.1013-1022, 1994.

A. De-masi, E. Orlandi, E. Presutti, and L. , Triolo Uniqueness of the instaton profile and global stability in non local evolution equations, Rend. Math, vol.14, pp.693-723, 1994.

G. B. Ermentrout and J. B. , McLeod Existence and uniqueness of travelling waves for a neural network, Proc. Roy. Soc. Edinburgh Sect. A, vol.123, issue.3, pp.461-478, 1993.

A. Farina, Monotonicity and one-dimensional symmetry for the solutions of ?u + f (u) = 0 in R N with possibly discontinuous nonlinearity, Adv. Math. Sci. Appl, vol.11, issue.2, pp.811-834, 2001.

P. Fife, Stationary patterns for reaction-diffusion equations, Nonlinear diffusion (NSF-CBMS Regional Conf., Univ. Houston, pp.81-121, 1976.

P. Fife, Mathematical aspects of reacting and diffusing systems, Lecture Notes in Biomathematics, vol.28, 1979.

P. Fife, Long time behavior of solutions of bistable nonlinear diffusion equations, Arch. Rational Mech. Anal, vol.70, issue.1, pp.31-46, 1979.

P. Fife, An Integrodifferential Analog of Semilinear Parabolic PDE's, Partial differential equations and applications, Lecture Notes in Pure and Appl. Math, vol.177, pp.137-145, 1996.

P. Fife and J. B. , McLeod The Approach of solutions of nonlinear diffusion Equation to Travelling Front Solutions, Arch. Rational Mech. Anal, vol.65, pp.335-361, 1977.

R. A. Fisher, English summary) A complete variorum edition. Revised reprint of the 1930 original, 1999.

M. Freidlin, Wave front propagation for KPP-type equations, Surveys in applied mathematics, vol.2, pp.1-62, 1995.

N. Fourier and S. , Méléard A microscopic probabilistic description of a locally regulated population and macroscopic approximations Prépublication du Laboratoire de probabilités et modèles aléatoires, vol.798, 2003.

D. Gilbarg and N. , Trudinger Elliptic partial differential equations of second order, p.224, 1983.

F. Hamel, Formules min-max pour les vitesses d'ondes progressives multidimensionnelles, Ann. Fac. Sci. Toulouse Math, vol.8, issue.6, pp.259-280, 1999.

S. Heinze, G. Papanicolaou, and A. , Stevens Variational principles for propagation speeds in inhomogeneous media, SIAM J. Appl. Math, vol.62, issue.1, pp.129-148, 2001.

.. I. Ya and . Kanel, Certain problems on equations in the theory of burning, Dokl. Akad. Nauk SSSR, vol.136, pp.48-51, 1961.

Y. Kan, On Parameter dependence of propagation speed of travelling waves for competitiondiffusion equations, SIAM J. Math. Anal, vol.26, issue.2, pp.340-363, 1995.

M. Katsoulakis and P. E. , Souganidis Interacting Particles Systems and generalized Mean Curvature Evolution, Arch. Rat. Mech. Anal, vol.127, pp.133-157, 1994.

M. Katsoulakis and P. E. , Souganidis Generalized Motion by Mean Curvature as a macroscopic Limit of stochastic Ising Models with long range interaction and Glauber dynamics, Comm. Math. Phys, vol.169, pp.61-97, 1995.

M. Katsoulakis and P. E. , Souganidis Generalized front Propagation and macroscopic Limit of stochastic Ising Models with long range anisotropic spin-flip dynamics

A. N. Kolmogorov, I. G. Petrovsky, and N. S. Piskunov, English Translation : Study of the Difussion Equation with Growth of the Quantity of Matter and its Application to a Biological Problem, Dynamics of curved front, R. PELCÉ Ed., Perspective in Physics Series, pp.105-130, 1937.

K. Mischaikow and V. , Hutson Travelling waves for mutualist species, SIAM J. Math. Anal, vol.24, issue.4, pp.987-1008, 1993.

J. D. Murray, Interdisciplinary Applied Mathematics, vol.17, 2002.

Y. Nishiura, Fine Layered patterns and rugged landscape, Lecture given by Y. Nishiura at US-Chinese Conference on Recent Development in Differential Equations and Applications, 1996.

B. Perthame and P. E. , Souganidis Front Propagation for jump process model arising in spatial ecology, 2003.

M. H. Protter and F. Hans, Weinberger Maximum principles in differential equations, Corrected reprint of the 1967 original, 1984.

J. , Roquejoffre Stability of travelling fronts in a model for flame propagation, Arch. Rational Mech. Anal, vol.117, issue.2, pp.119-153, 1992.

K. Schumacher, Travelling-front solutions for integro-differential equations. I. , J. Reine Angew, Math, vol.316, pp.54-70, 1980.

P. E. , Souganidis Front Propagation : Theory and Applications, C.I.M.E. Lectures, 1995.

J. Vega, On the uniqueness of multidimensional travelling fronts of some semilinear equations, J. Math. Anal. Appl, vol.177, issue.2, pp.481-490, 1993.

J. Vega, Travelling wavefronts of reaction-diffusion equations in cylindrical domains, Comm. Partial Differential Equations, vol.18, issue.3-4, pp.505-531, 1993.

.. A. Vit, . Volpert, and . A. Vl, Volpert Determining the asymptotics of the velocity of a combustion wave using the method of successive approximations, Russian) Zh. Prikl. Mekh. i Tekhn. Fiz, vol.31, issue.5, pp.680-686, 1990.

A. I. Volpert, .. A. Vi, . Volpert, and . A. Vl, Volpert Traveling wave solutions of parabolic systems, Translated from the Russian manuscript by James F. Heyda. Translations of Mathematical Monographs, 140, 1994.

H. F. , Weinberger Long-time behavior of a class of biological models, SIAM J. Math. Anal, vol.13, issue.3, pp.353-396, 1982.

H. F. Weinberger, Asymptotic behavior of a model in population dynamics Nonlinear partial differential equations and applications, Proc. Special Sem., Indiana Univ, vol.648, pp.47-96, 1976.

F. Williams, Combustion Theory, 1983.
URL : https://hal.archives-ouvertes.fr/hal-00014918

J. B. Zeldovich and D. A. , Frank-Kamenetskii A Theory of Thermal Propagation of Flame, English Translation : In Dynamics of Curved Fronts, R. Pelce Ed. Perspectives in Physics Series, vol.9, pp.131-140, 1988.